# SDR UIEA2011071500430

- Difficulty date: July 15, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 880 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM ACFT IAW EO 4753B328, A CRACK WAS FOUND ON AT BS 880, LT SIDE TENSION TIE STR 9L, AFT CHANNEL AT HOLE NR 16 FIG 1 CRACK LENGTH WAS 0.040" AND RUNNING INBD AT 9 O'CLOCK.  THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 23D OF PART 1 OF EO 4753B328.  THE SUBJECT DAMAGE WAS DOCUMENTED ON NRC 501948.  THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 23 D OF PART 1 OF EO 4753B328. AS PER WORK STEP 23 D OF PART 1 OF THE EO, THETENSION TIE CRACKS THAT CANNOT BE REMOVED BY DOING THE OVERSIZE HOLE REPAIR, SHOULD BE REPAIRED AS GIVEN IN SRM 53-10-11, FIG 2.
